# SDR SWAA2024080505137

- Difficulty date: June 24, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO COMPARTMENT INTERCOSTAL SUPPORT CRACKED @ AFT END BETWEEN STA 500D AND 520 S-25R<[01] REMOVED FWD CARGO COMPARTMENT INTERCOSTAL SUPPORT BETWEEN STA 500D AND 520 S-25R PER SRM 51-40-02-0G-0; ACCOMPLISHED HEAT TREATMENT OF FABRICATED PART PER OP 84; TYPE: PL; 143A9803-58; LOCATED AND DRILLED NEW INTERCOSTAL SUPPORT PER SRM 51-40-05-0G-0; TREATED AND PRIMED NEW INTERCOSTAL SUPPORT PER SRM 51-20-01-0G-0; INSTALLED NEW FWD CARGO COMPARTMENT INTERCOSTAL SUPPORT PER SRM 51-40-02-0G-0; DWG 143A9801.;[02] VERIFIED STEP:1
